MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer returned replacement meter - unable to test.Most likely underlying root cause: (b)(4)user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 213 and 194 mg/dl.The customer's expected fasting blood glucose test result range is 105 - 128 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6)2017, a back to back blood test was performed by the customer fasting and produced test results of 317 mg/dl and 350 mg/dl using truetrack meter.The product is stored according to specification.The test strip lot manufacturer's expiration date is 12/29/2018 and open vial date at time of call is two weeks.The meter memory was reviewed for previous test result history (customer was only able to provide two results as he stated that it is too much for him to do; customer was not able to provide the date that was displayed in the meter for the results): a 213mg/dl n/a 03:08 pm fasting:yes.A 194mg/dl n/a 01:46 pm fasting:yes.Memory concerns:customer is concerned with the results of 213 mg/dl and 194 mg/dl in the meters memory.
 
Additional Manufacturer Narrative
Internal report # (b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause.Mlc-58 user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 213 and 194 mg/dl.The customer's expected fasting blood glucose test result range is 105 - 128 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was performed by the customer fasting and produced test results of 317 mg/dl and 350 mg/dl using truetrack meter.The product is stored according to specification.The test strip lot manufacturer's expiration date is 12/29/2018 and open vial date at time of call is two weeks.The meter memory was reviewed for previous test result history (customer was only able to provide two results as he stated that it is too much for him to do; customer was not able to provide the date that was displayed in the meter for the results): the 213mg/dl n/a 03:08 pm fasting:yes, the 194mg/dl n/a 01:46 pm fasting:yes.Memory concerns:customer is concerned with the results of 213 mg/dl and 194 mg/dl in the meters memory.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6629739
Report Number1000113657-2017-00987
Device Sequence Number979382
Product Code NBW
UDI-Device Identifier00011822577540
UDI-Public(01)00011822577540
Combination Product (Y/N)N
Initial Reporter StateMS
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 06/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/29/2018
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT4937
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/16/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/09/2017
Supplement Report FDA Received Date06/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1